Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Albrecher, Hansjoerg, Constantinescu, Corina, Palmowski, Zbigniew, Regensburger, Georg, Rosenkranz, Markus (2013) Exact and asymptotic results for insurance risk models with surplus-dependent premiums. SIAM Journal on Applied Mathematics, 73 (1). pp. 47-66. ISSN 0036-1399. (doi:10.1137/110852000) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:30376)

This list was generated on Sun May 31 01:49:39 2020 BST.